# SDR MWEA00329

- Difficulty date: April 12, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- Aircraft time: 60,253 hours, 35,661 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: 9957665518
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR NR 5 BEAM CRACKED AT AFT END AT RADIUS.  FABRICATED AND INSTALLED REPLACEMENT BEAM.
